# SDR ASAA0893881

- Difficulty date: November 4, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 20,327 hours, 7,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A571235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB BS 986.5 RBL 30 WL 208.  REMOVED CORROSION, PERFORMED NDI TO ENSURE NO CRACKS.  ALODINED AND PRIMED.  NO ESTABLISHED SRM LIMITS REPAIR WAS DONE PER EA 900 53EA 00246.
